advertisement
Question
Posted by: TASH | 2009/06/09

Purbac

I am on diane contraceptive and have taken purbac (960mg) additional for skin problems. I am on it now for almost 5-6 months. Is it still ok to continue or is it not healthy to be on it so long?
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Tash
It is not unhealthy to be on a low dose antibiotics for acne but it may affect the contraceptive efficacy of the Diane. If it does not improve on the Purbac (usually 3-4 months is enough) you should maybe see a dermatologist to consider Roaccutane
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement